# SDR UIEA2016032200213

- Difficulty date: March 20, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,117 hours, 37,688 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8021571
- Part serial: 870823
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOG PAGE 709442 NR 5.  LT ENG BLEED OFF LT EXTINGUISHED & WHEN SHOULD BE ILLUMINATED, IN SWITCH, & LOG PAGE 709442 NR 6 & LT ENG BLEED VLV EICAS MSG & LOG PAGE 709443 NR 7 & LT ENG BLEED LIGHT ILLUMINATED INTERMITTENTLY.  R & R HIGH PRESS SOV.  OPERATIONS CHECKED GOOD IAW AMM 36-23-11 & AMM 36-11-51.
